BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Design of survivable networks with vulnerability constraints

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Markus Leitner (Author)

Date of Publication
2017-04-00

Where published
European Journal of Operational Research

Publication Identifiers
ISSN - 0377-2217

Publisher
Elsevier BV

Volume
258
Number
1

Starting page
89
Last page
103

Document Identifiers
DOI - https://doi.org/10.1016/j.ejor.2016.09.003
URL - http://dx.doi.org/10.1016/j.ejor.2016.09.003

Rankings
SCIMAGO Q1 (2017) - 2.437 - Management Science and Operations Research


Export

APA
Luis Gouveia, Markus Leitner, (2017). Design of survivable networks with vulnerability constraints. European Journal of Operational Research, 258, 89-103. ISSN 0377-2217. eISSN . http://dx.doi.org/10.1016/j.ejor.2016.09.003

IEEE
Luis Gouveia, Markus Leitner, "Design of survivable networks with vulnerability constraints" in European Journal of Operational Research, vol. 258, pp. 89-103, 2017. 10.1016/j.ejor.2016.09.003

BIBTEX
@article{36677, author = {Luis Gouveia and Markus Leitner}, title = {Design of survivable networks with vulnerability constraints}, journal = {European Journal of Operational Research}, year = 2017, pages = {89-103}, volume = 258 }